# SDR UPS06446308

- Difficulty date: February 10, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B11062629
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 STR12L FRAME FWD FACE ATT TIE CLIP FOUND CRACK.  CRACK LENGTH 1/4".  TIE CLIP REPLACED AS PER SRM 51-10-01 PG9 AND INSTALLED AS PER SRM 51-30 -02.
